# SDR SWAA2019102938367

- Difficulty date: October 21, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 26,155 hours, 11,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141A8110
- Condition: Corroded
- Location: Bs 346
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR THRESHOLD SUPPORT CORRODED AT BS. 346, LBL 63.    / R&R SUPPORT IAW SRM &DWG.
